MathSciNet Relay Station
MathSciNet bibliographic data
MR718999 (85d:57014) 57N20 (54C55 58D05)
Wong, Raymond Y. On homeomorphism spaces of Hilbert manifolds. Proc. Amer. Math. Soc. 89 (1983), no. 4, 693–704.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement